# SDR UIEA2019050104096

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,280 hours, 18,467 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 81020401
- Condition: Intermittent
- Location: Fuel Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DOOR SWITCH INTERMITTENT. NO CENTER PUMP INHIBIT.( REMOVED AND REPLACED FUEL DOOR SWITCH PER WDM 20-30-12. OPS CHECK GOOD. )
